MathSciNet Relay Station
MathSciNet bibliographic data
MR2763728 (2012a:46099) 46L05 (05C75 46M15)
Kumjian, Alex; Pask, David; Sims, Aidan Generalised morphisms of $k$-graphs: $k$-morphs. Trans. Amer. Math. Soc. 363 (2011), no. 5, 2599–2626.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement